Jump to content


Photo

Help I Stopped Taking My Cymbalta Abruptly


  • Please log in to reply
1 reply to this topic

#1 Doob

Doob

    Advanced Member

  • Members
  • PipPipPip
  • 57 posts
  • LocationCali
  • why_joining:
    Curently on day 6 of stopping "cold turkey"
    Just looking for some support.

Posted 30 April 2010 - 11:57 PM

Hi everybody!

I need help! I spoke to my doctor about stopping my Cymbalta and tapering off but he just told me to open my 60mg tabs and to dump some of the stuff out each day and to taper that way. I can not tell how much I am dumping out this way so 4 days ago I stopped taking the Cymbalta cold turkey and I am extremely agitated, depressed and quite a mess! I have a trip to make on Sunday and don't know what to do. How long do these withdrawal symptoms last? Should I start taking it again? Please help I don't know what to do.

Thanks!
Sylvia

Hello Sylvia,
My name is Doob and I stopped cold turkey about 30 days ago.
Cold Turkey is not the way to go without proper support. That is the number and severity of the withdrawl symptoms varies per person.
If you are traveling then I would suggest going back on your dosage and try and stablize. Try and stay hydrated. Many use Omega3. For me some days I was better off just trying to get some rest.
If there is a choice I would reccomend trying to ween off it. From what I hear it is a little tetious but a lot easier to cope. You will have to focus on ensuring you are taking the proper dosage.
Good Luck and many are reading here.
Peace Out
Doob

#2 Sierragal

Sierragal

    Member

  • Members
  • PipPip
  • 10 posts
  • why_joining:
    Getting off Cymbalta

Posted 03 May 2010 - 12:24 AM

Hi Sylvia :D
I stopped cold turkey 22 days ago, like the other 2 suggested and from my experience from stopping cold turkey please do NOT take a trip especially alone until you are stable enough, I say this because I did a few weeks after I stopped and it was VERY scary , I had a full blown panic attack while driving 70 on the interstate, I was still 110 miles from home and then had to talk myself down out of it out loud while driving! If you must drive then taper down on the meds :)
We would like you to be safe so the three of us say "taper" Good luck and keep posting!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users